Pacific Journal of Mathematics

On the generation of discontinuous groups.

Joseph Lehner

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 169-170.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035964

Mathematical Reviews number (MathSciNet)
MR0150208

Zentralblatt MATH identifier
0116.06401

Subjects
Primary: 10.21
Secondary: 20.00

Citation

Lehner, Joseph. On the generation of discontinuous groups. Pacific J. Math. 13 (1963), no. 1, 169--170. https://projecteuclid.org/euclid.pjm/1103035964


Export citation

References

  • [1] R. Fricke-F. Klein, Vorlesungen iiber die Theorie der automorphenFunktionen, vol. 1, Teubner, Leipzig, 1897.